# SDR CALA2023020100303

- Difficulty date: February 1, 2023
- Submitted: February 1, 2023
- Operation: Air carrier
- Aircraft: N437UA
- Make and model: Airbus A320-232
- Aircraft serial: 655
- Aircraft time: 80,049 hours, 31,227 cycles
- System (JASC): 3300 · Lighting System
- Part: Battery
- Part number: NA
- Condition: None
- Location: Aft Lh
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTS OPERATIONAL CHECK: {A3NB-33-3-6012} - TEST FAULTS EPSU BATTERY AFT L RPLD EPSU 13WL AND OPS CK CK NORMAL REF AMM 33-51-38-000-001-A AND AMM 33-51-00-710-001-A
